MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) IDENTITY ADX XL DR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5386
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review of the transmission, it was noted that the pacemaker was found in backup mode.No intervention was performed.The patient condition was unknown.
 
Event or Problem Description
New information received notes the pacemaker was explanted.The patient condition was unknown.
 
Additional Manufacturer Narrative
The reported event of backup operation could not be confirmed.The device had no output, and no telemetry upon receipt.Device image could not be saved.Visual inspection after cutting open the device found no anomaly.Electrical analysis performed after attaching a new battery indicated normal functionality.Further evaluation of the output signal detected normal pacing parameters.Longevity assessment was performed, based on nominal conditions, and the device exceeded projected longevity indicating normal battery depletion.

Brand Name
IDENTITY ADX XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19456661
Report Number2017865-2024-53379
Device Sequence Number7908144
Product Code DXY
UDI-Device Identifier05414734006903
UDI-Public(01)05414734006903(10)3513181(17)130430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Model Number5386
Device Lot Number3513181
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer01/05/2026
02/10/2026
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date01/12/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT ATRIAL LEAD; RIGHT VENTRICULAR LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale